Asymptotic behaviors of solutions for viscoelastic wave equation with space-time dependent damping term

Belkacem Said-Houari

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper, we consider a viscoelastic wave equation with an absorbing term and space-time dependent damping term. Based on the weighted energy method, and by assuming that the kernel decaying exponentially, we obtain the L2 decay rates of the solutions. More precisely, we show that the decay rates are the same as those obtained in Lin et al. (2010) [15] for the semilinear wave equation with absorption term. © 2011 Elsevier Inc.
Original languageEnglish (US)
Pages (from-to)1088-1105
Number of pages18
JournalJournal of Mathematical Analysis and Applications
Volume387
Issue number2
DOIs
StatePublished - Mar 2012

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Asymptotic behaviors of solutions for viscoelastic wave equation with space-time dependent damping term'. Together they form a unique fingerprint.

Cite this